Request Call Back

Contact Us

Stevens Johnson Syndrome
*    Denotes required field.

   * First Name 

   * Last Name 

   * Email 

Phone 

Cell Phone 

Street Address 

Zip Code 

City 

State 

If you believe SJS or TEN are due to a drug you took, please list drug:

   * Please describe your case:

For verification purposes, please answer the below question:
+
=

No Yes, I agree to the Parker Waichman LLP disclaimers. Click here to review.

Yes, I would like to receive the Parker Waichman LLP monthly newsletter, InjuryAlert.

please do not fill out the field below.

Stevens Johnson Syndrome

Stevens Johnson Syndrome (SJS) Disease Injury Lawsuits

Stevens Johnson Syndrome (SJS) | Lawsuits, Lawyers | Diseases: Injury, Infection | Side Effects, Prescription Drugs, Medications

Stevens Johnson Syndrome (SJS) Disease Injury Lawsuits

Stevens Johnson Syndrome (SJS) Disease Injury Lawsuits

Stevens Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN) are two forms of the skin disease that can cause rash, skin peeling, and sores on the mucous membranes. Stevens Johnson Syndrome is an immune-complex–mediated hypersensitivity disorder that may be caused by many drugs, viral infections, and malignancies. Often, the drugs causing the onset of Stevens Johnson Syndrome, such as Bextra, did not have warnings placed on their labels until recently. Patients unknowingly took these drugs and many developed the potentially fatal Stevens Johnson Syndrome.

In Stevens Johnson Syndrome, a person has blistering of mucous membranes, typically in the mouth, eyes, and vagina, and patchy areas of rash. In toxic epidermal necrolysis, there is a similar blistering of mucous membranes. However, in addition to blistering, the entire epidermis peels off in sheets from large areas of the body. Both disorders can be life threatening.

Causes of Stevens Johnson Syndrome and Toxic Epidermal Necrolysis are certain drugs in the following classes: non-steroidal anti-inflammatory drugs (both prescription and over the counter), sulfa antibiotics, antibiotics, barbiturates, anticonvulsants, anti-tuberculosis drugs, and the drug allopurinol. In rare cases SJS is caused by a bacterial infection.

Legal Help For Victims Affected By

If you or a loved one has taken either prescription or over the counter drugs and has been diagnosed with Stevens Johnson Syndrome (SJS), please fill out the form at the right for a free case evaluation by a qualified drug side effects attorney or call us at 1-800-YOURLAWYER (1-800-968-7529).



 

Stevens Johnson SyndromeRSS Feed

Aloprim May Be Associated With Stevens Johnson Syndrome

Sep 20, 2016
Aloprim Associated with Stevens Johnson Syndrome Impacts the Skin Aloprim (allopurinol) has been added to the list of medications that may be potentially associated with Stevens Johnson Syndrome (SJS), a significantly serious disease that impacts the skin and mucous membranes, including the eyes. Aloprim is generally administered intravenously by the physicians to treat chemotherapy-induced hyperuricemia (high uric acid in the blood) and hyperuricosuria (high uric acid in the urine),...

Stevens-Johnson Syndrome A Potential Side Effect of Tegretol Carbatrol Equetro

Aug 12, 2016
Stevens-Johnson Syndrome Potential Side Effect of Tegretol Stevens-Johnson Syndrome (SJS), a life-threatening hypersensitivity reaction affecting the skin and mucous membranes, is a potential side effect associated with carbamazepine. Carbamazepine is a drug used to treat seizures, nerve pain and bipolar disorder. It is sold under the brand names Tegretol, Carbatrol and Equetro, in addition to generics. While SJS can have a variety of causes, carbamazepine appears to be one of the most...

Indiana Woman Suffers Serious Skin Reaction after Taking Tylenol

Jul 27, 2015
Woman Suffered a Serious Skin Reaction after Taking Tylenol An Indiana woman who took Tylenol when she felt sick during a vacation suffered a serious skin reaction similar to the effect of burns, over 40 percent of her body. Donna Emley, of Fort Wayne, Indiana, who had been vacationing near Bowling Green, Kentucky, was diagnosed with Stevens-Johnson syndrome, a serious disorder of the skin and mucous membranes that is usually a reaction to medication or an infection, according to the Mayo...

After Taking Epilepsy Medication, Teenage Girl Suffers Life-Threatening Skin Reaction

Dec 4, 2014
After Taking Lamictal And Keppra a Girl Suffered a life-threatening Skin Reaction After taking Lamictal and Keppra to control her seizures, a girl from Sydney, Australia suffered a life-threatening skin reaction and nearly dies on her 19th birthday, Daily Mail reports. The teenage girl suffered from Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis Syndrome (TENS), two versions of a skin reaction that causes the skin to burn and peel. TENS is the more severe version, causing...

Health Canada Warns of Risk of Serious Skin Reactions with Stelara

Nov 24, 2014
Health Canada Has Issued a Health Advisory For The Drug Stelara Health Canada, the Canadian national health regulatory agency, has issued a health advisory for the drug Stelara, used to treat moderate to severe plaque psoriasis. Patients receiving treatment with Stelara (ustekinumab) may develop exfoliative dermatitis or erythrodermic psoriasis, serious conditions that may require hospitalization. Janssen Inc., the drug’s manufacturer, issued the warning in consultation...

More Stevens Johnson Syndrome News

Parker Waichman Accolades And Reviews Best Lawyers Find Us On Avvo